MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO DIAM 48; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO DIAM 48; HIP UNCEMENTED SHELL
Model Number 01.26.45.0048
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 january 2022: lot 2007401: (b)(4) items manufactured and released on 16-nov-2020.Expiration date: 2025-oct-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional devices involved batch reviews performed on 21 january 2022: stem: quadra-h 01.12.20sn cementless, ha coated std stem size 0, short neck (k082792) lot 2000291: (b)(4) items manufactured and released on 28-may-2020.Expiration date: 2025-may-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot 2007625: (b)(4) items manufactured and released on 05-nov-2020.Expiration date: 2025-oct-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Ceramic liner was explanted, the device is not marketed in the usa.
 
Event or Problem Description
Revision surgery performed due to infection 10 months after the primary surgery.All implants removed and revised with competitor implants.

Brand Name
VERSAFITCUP ACETABULAR SHELL CC TRIO DIAM 48
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13505691
Report Number3005180920-2022-00111
Device Sequence Number11858345
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2025
Device Model Number01.26.45.0048
Device Catalogue Number01.26.45.0048
Device Lot Number2007401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceWhite